Alert archive / Mississippi / Tornado Warnings in 2020

Tornado Warning 24, NWS Jackson, MS

March 31, 2020Jasper County, Smith County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 31, 2020, 6:32 AM CDT for Jasper County, Smith County, Mississippi. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2020, 6:32 AM CDT (11:32 UTC)
Expired
Mar 31, 2020, 7:30 AM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jasper County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 84 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

658 
WFUS54 KJAN 311132
TORJAN
MSC061-129-311230-
/O.NEW.KJAN.TO.W.0024.200331T1132Z-200331T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
632 AM CDT Tue Mar 31 2020

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southern Jasper County in east central Mississippi...
  Southeastern Smith County in central Mississippi...

* Until 730 AM CDT.
    
* At 631 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Taylorsville, or 7 miles west of Stringer, moving
  east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Stringer around 645 AM CDT.
  Moss around 650 AM CDT.
  Vernon around 655 AM CDT.
  Heidelberg around 710 AM CDT.
  Stafford Springs around 715 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3179 8944 3193 8946 3202 8891 3183 8891
TIME...MOT...LOC 1131Z 263DEG 33KT 3186 8938 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19
3 follow-up statements
805 
WWUS54 KJAN 311151
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
651 AM CDT Tue Mar 31 2020

MSC061-129-311230-
/O.CON.KJAN.TO.W.0024.000000T0000Z-200331T1230Z/
Jasper MS-Smith MS-
651 AM CDT Tue Mar 31 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR SOUTHERN
JASPER AND SOUTHEASTERN SMITH COUNTIES...
    
At 650 AM CDT, another severe thunderstorm capable of producing a 
tornado was located over Taylorsville, or 8 miles west of Stringer, 
moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Stringer around 705 AM CDT.
  Moss and Vernon around 710 AM CDT.
  Heidelberg around 715 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3179 8944 3193 8946 3202 8891 3183 8891
TIME...MOT...LOC 1150Z 264DEG 37KT 3184 8940 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19
481 
WWUS54 KJAN 311210
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
710 AM CDT Tue Mar 31 2020

MSC129-311220-
/O.CAN.KJAN.TO.W.0024.000000T0000Z-200331T1230Z/
Smith MS-
710 AM CDT Tue Mar 31 2020

...THE TORNADO WARNING FOR SOUTHEASTERN SMITH COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3181 8921 3197 8923 3202 8891 3183 8891
TIME...MOT...LOC 1210Z 263DEG 42KT 3187 8914 

$$

MSC061-311230-
/O.CON.KJAN.TO.W.0024.000000T0000Z-200331T1230Z/
Jasper MS-
710 AM CDT Tue Mar 31 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHEASTERN JASPER COUNTY...
    
At 710 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Moss, or near Stringer, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Vernon around 715 AM CDT.
  Heidelberg around 720 AM CDT.
  Stafford Springs around 725 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3181 8921 3197 8923 3202 8891 3183 8891
TIME...MOT...LOC 1210Z 263DEG 42KT 3187 8914 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19
974 
WWUS54 KJAN 311220
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
720 AM CDT Tue Mar 31 2020

MSC061-311230-
/O.EXP.KJAN.TO.W.0024.000000T0000Z-200331T1230Z/
Jasper MS-
720 AM CDT Tue Mar 31 2020

...THE TORNADO WARNING FOR SOUTHERN JASPER COUNTY WILL EXPIRE AT 730
AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 3181 8921 3197 8923 3202 8891 3183 8891
TIME...MOT...LOC 1220Z 263DEG 33KT 3188 8904 

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 31, 4:14 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Mar 31, 4:14 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
414 AM CDT Tue Mar 31 2020

.DISCUSSION...
Today and tonight...
Early this morning, a low pressure system and attendant cold front
move through the region, with convection along the boundary early
this morning.  Watching storms along and south of I-20 able to tap
into more instability from the wedge of theta-e advection that has
progressed in the last couple of hours. Storms will continue through
the early morning, and most of the storms should have exited the
region by mid morning, though some lingering sprinkles may remain,
particularly in the north closer to the upper level low/cyclonic
flow. Otherwise, a cooler and cloudy day with north/northwesterly
winds getting a little gusty as the surface low deepens.  Next issue
in the forecast will be exactly how much sunshine is able to break
through and attempt to mix out the llvl moisture. Afternoon xover
temps will be close and will need to monitor for a chance for some
early morning fog tonight/Wed morning, especially in low lying
areas.

Wednesday into early next week...

A broad surface high will be centered over the Lower MS River Valley
by Wednesday as an upper level ridge builds overhead. The ridge will
be centered over the region on Thursday as it slowly slides from
west to east. Highs will be back to near normal areawide by
Wednesday and above normal by Thursday. Moisture will begin to make
a return to the region on Friday as the surface high slides east of
the region, resulting in return flow from the Gulf of Mexico. PWats
will have increased to above 1.4" areawide by Saturday and
showers/storms will become possible as isentropic ascent increases
as the ridge breaks down and a weak frontal boundary approaches the
region.

Upper level ridging will once again set up over the region by Sunday
as the surface front fades. A southern stream disturbance will
approach the region from the SW late in the weekend/early next week
increasing chances for showers and storms once again.

&&

.AVIATION...
06Z TAF discussion:
VFR in the immediate term, with developing showers and
thunderstorms deteriorating conditions through to sunrise.
Enhanced llvl moisture from showers across the region and a
passing low will result in MVFR cigs from dawn through midday.
Winds tomorrow become more northerly behind the low, gusty through
the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       65  45  71  49 /  71   0   0   0
Meridian      69  44  70  46 /  91   0   0   0
Vicksburg     62  45  70  51 /  33   0   0   0
Hattiesburg   74  46  73  48 /  82   0   0   0
Natchez       65  46  71  52 /  58   0   0   0
Greenville    59  44  66  50 /  23   0   0   0
Greenwood     59  43  67  49 /  47   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

HJS/JM
Hazardous weather outlook, Mar 31, 5:54 AM CDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
554 AM CDT Tue Mar 31 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>043-047-048-053-059-060-011100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-
Oktibbeha-Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-Hinds-Claiborne-Jefferson-Adams-
554 AM CDT Tue Mar 31 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, southwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

MSZ031-038-039-044>046-049>052-054>058-061>066-072>074-011100-
Lowndes-Winston-Noxubee-Leake-Neshoba-Kemper-Rankin-Scott-Newton-
Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
554 AM CDT Tue Mar 31 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Today, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail. A
tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

3

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Mar 31, 3:48 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
348 AM CDT Tue Mar 31 2020

LAZ016-023-025-310915-
Tensas LA-Madison LA-Franklin LA-
348 AM CDT Tue Mar 31 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TENSAS...SOUTHWESTERN
MADISON AND NORTHEASTERN FRANKLIN PARISHES UNTIL 415 AM CDT...

At 348 AM CDT, Meteorologists were tracking a strong thunderstorm
near Newlight, or 16 miles east of Winnsboro, moving east at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Somerset around 400 AM CDT.
  Afton around 405 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3233 9161 3234 9113 3221 9113 3220 9116
      3217 9117 3213 9116 3212 9112 3206 9112
      3208 9114 3206 9116 3204 9113 3208 9170
TIME...MOT...LOC 0848Z 267DEG 51KT 3219 9144

19
Special weather statement, Mar 31, 4:27 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
427 AM CDT Tue Mar 31 2020

LAZ025-MSZ053-059-311000-
Tensas LA-Jefferson MS-Claiborne MS-
427 AM CDT Tue Mar 31 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TENSAS PARISH...
SOUTHWESTERN CLAIBORNE AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 500
AM CDT...

At 426 AM CDT, Meteorologists were tracking a strong thunderstorm
near Helena, or 15 miles northeast of Ferriday, moving east at 50
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Waterproof and Helena around 430 AM CDT.
  St. Joseph around 440 AM CDT.
  Alcorn around 450 AM CDT.
  Lorman around 455 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3191 9155 3196 9104 3177 9102 3176 9124
      3175 9132 3175 9135 3174 9138 3175 9138
      3176 9142 3175 9143 3175 9154 3190 9156
TIME...MOT...LOC 0926Z 264DEG 45KT 3183 9146

19
Special weather statement, Mar 31, 4:42 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
442 AM CDT Tue Mar 31 2020

MSZ048-311015-
Hinds MS-
442 AM CDT Tue Mar 31 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
515 AM CDT...

At 441 AM CDT, Meteorologists were tracking a strong thunderstorm
over Newman, or 14 miles southeast of Vicksburg, moving east at 50
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Raymond around 500 AM CDT.
  Jackson around 505 AM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3224 9073 3225 9071 3226 9073 3226 9072
      3227 9072 3228 9071 3229 9071 3230 9070
      3232 9028 3214 9027 3215 9073
TIME...MOT...LOC 0941Z 269DEG 43KT 3221 9066

19
Special weather statement, Mar 31, 4:57 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Jackson MS
457 AM CDT Tue Mar 31 2020

MSZ048-049-311045-
Hinds MS-Rankin MS-
457 AM CDT Tue Mar 31 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND CENTRAL HINDS
COUNTIES UNTIL 545 AM CDT...

At 457 AM CDT, Meteorologists were tracking a strong thunderstorm
near Raymond, or near Clinton, moving east at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Jackson and Clinton around 500 AM CDT.
  Richland around 510 AM CDT.
  Pearl and Flowood around 515 AM CDT.
  Brandon around 525 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3220 9049 3237 9048 3242 8986 3222 8985
TIME...MOT...LOC 0957Z 262DEG 43KT 3228 9038

19
Special weather statement, Mar 31, 5:23 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
523 AM CDT Tue Mar 31 2020

MSZ049-050-056-311115-
Smith MS-Scott MS-Rankin MS-
523 AM CDT Tue Mar 31 2020

...A STRONG THUNDERSTORM WILL AFFECT RANKIN...NORTHERN SMITH AND
SOUTHERN SCOTT COUNTIES UNTIL 615 AM CDT...

At 523 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Brandon to near Whites. Movement was
east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Pelahatchie around 535 AM CDT.
  Morton, Johns and Cato around 540 AM CDT.
  Forest and White Oak around 550 AM CDT.
  Burns and Pulaski around 555 AM CDT.
  Homewood around 600 AM CDT.
  Pineville around 605 AM CDT.

Other locations impacted by these storms include Polkville, Puckett
and Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3207 9022 3239 9003 3243 8932 3207 8932
TIME...MOT...LOC 1023Z 259DEG 54KT 3234 9000 3210 9015

19
Special weather statement, Mar 31, 5:35 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 AM CDT Tue Mar 31 2020

MSZ054-311100-
Copiah MS-
535 AM CDT Tue Mar 31 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COPIAH COUNTY UNTIL 600
AM CDT...

At 534 AM CDT, Meteorologists were tracking a strong thunderstorm
over Glancy, or 7 miles west of Hazlehurst, moving east at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Hazlehurst around 540 AM CDT.
  Crystal Springs, Gallman and Martinsville around 545 AM CDT.
  Hopewell around 555 AM CDT.
  Rockport around 600 AM CDT.

Other locations impacted by this storm include Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3176 9068 3197 9062 3198 9021 3195 9019
      3194 9020 3193 9017 3191 9017 3188 9014
      3186 9013 3184 9016 3183 9013 3180 9015
      3179 9014 3179 9011 3178 9011 3177 9012
      3177 9013 3175 9012 3175 9015
TIME...MOT...LOC 1034Z 268DEG 42KT 3186 9052

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:42 AM CDTSpecial Weather StatementJANHinds33 min
Mar 31, 4:57 AM CDTSpecial Weather StatementJANHinds, Rankin48 min
Mar 31, 5:23 AM CDTSpecial Weather StatementJANRankin, Scott52 min
Mar 31, 5:30 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith60 min
Mar 31, 5:35 AM CDTSpecial Weather StatementJANCopiah25 min
Mar 31, 5:41 AM CDTSevere Thunderstorm WarningJANCopiah, Simpson64 min
Mar 31, 6:26 AM CDTSevere Thunderstorm WarningJANJasper, Smith49 min
Mar 31, 6:44 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis37 min
Mar 31, 7:03 AM CDTSevere Thunderstorm WarningJANClarke42 min
Mar 31, 7:13 AM CDTSevere Thunderstorm WarningJANJones47 min
Mar 31, 7:50 AM CDTSevere Thunderstorm WarningJANJones25 min
Mar 31, 8:32 AM CDTSevere Thunderstorm WarningJANForrest41 min
Mar 31, 9:26 AM CDTRiver Flood WarningJANSunflower72 hr

Nearby

Tornado Warnings in Mississippi, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.